# SDR UALA2010110804149

- Difficulty date: November 6, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 45,921 hours, 5,901 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Button
- Condition: Stuck
- Location: Control Panel
- Component: Control Panel
- Component part number: 570111
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVERS AUDIO PANEL MIC BUTTON STUCK. PANEL FOUND DEFECTIVE. REPLACED FIRST OBSERVER'S AUDIO CONTROL PANEL. OPS NORMAL.
